American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Timothy H. McNicholl. The power of backtracking and the confinement of length. Proc. Amer. Math. Soc. 141 (2013) 1041-1053.
Abstract, references, and article information
View Article: PDF

[2] Taras Banakh and Magdalena Nowak. A 1-dimensional Peano continuum which is not an IFS attractor. Proc. Amer. Math. Soc. 141 (2013) 931-935.
Abstract, references, and article information
View Article: PDF

[3] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information
View Article: PDF

[4] Jan J. Dijkstra. On compactifications with path connected remainders. Proc. Amer. Math. Soc. 136 (2008) 4461-4466. MR 2431063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] John M. Mackay. Existence of quasi-arcs. Proc. Amer. Math. Soc. 136 (2008) 3975-3981. MR 2425738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alexander Blokh, Michal\ Misiurewicz and Lex Oversteegen. Planar finitely Suslinian compacta. Proc. Amer. Math. Soc. 135 (2007) 3755-3764. MR 2336592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Camillo Costantini. On the resolvability of locally connected spaces. Proc. Amer. Math. Soc. 133 (2005) 1861-1864. MR 2120288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Keith Whittington. Local connectedness in transformation groups. Proc. Amer. Math. Soc. 130 (2002) 903-907. MR 1866047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alessandro Fedeli and Attilio Le Donne. The Sorgenfrey line has a locally pathwise connected connectification. Proc. Amer. Math. Soc. 129 (2001) 311-314. MR 1694861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] G. J. Kennedy and S. D. McCartan. Singular sets and maximal topologies. Proc. Amer. Math. Soc. 127 (1999) 3375-3382. MR 1605984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Umed H. Karimov and Dusan Repovs. On suspensions of noncontractible compacta of trivial shape. Proc. Amer. Math. Soc. 127 (1999) 627-632. MR 1610792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Eric L. McDowell. Absolute fixed point sets for multi-valued maps. Proc. Amer. Math. Soc. 126 (1998) 3733-3741. MR 1459138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] I. Moerdijk. An addendum to ``Path-lifting for Grothendieck toposes". Proc. Amer. Math. Soc. 125 (1997) 2815-2818. MR 1396988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Gary Gruenhage. Spaces in which the nondegenerate connected sets are the cofinite sets . Proc. Amer. Math. Soc. 122 (1994) 911-924. MR 1287102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J.-Cl. Evard and F. Jafari. The set of all $m\times n$ rectangular real matrices of rank $r$ is connected by analytic regular arcs . Proc. Amer. Math. Soc. 120 (1994) 413-419. MR 1189542.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jürgen Kindler. Topological intersection theorems . Proc. Amer. Math. Soc. 117 (1993) 1003-1011. MR 1127141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] B. D. Garrett. Connected plane sets which contain no nondegenerate connected simple graph . Proc. Amer. Math. Soc. 113 (1991) 451-459. MR 991696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hidefumi Katsuura. The nonexistence of a continuous surjection from a continuum onto its square . Proc. Amer. Math. Soc. 111 (1991) 1129-1140. MR 1039258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Dieter Remus. A short solution of Markov's problem on connected group topologies . Proc. Amer. Math. Soc. 110 (1990) 1109-1110. MR 1028293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Bradd Clark and Victor Schneider. A characterization of maximal connected spaces and maximal arcwise connected spaces . Proc. Amer. Math. Soc. 104 (1988) 1256-1260. MR 969057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Paul Bankston. Model-theoretic characterizations of arcs and simple closed curves . Proc. Amer. Math. Soc. 104 (1988) 898-904. MR 937843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ira Rosenholtz. Absolute endpoints of chainable continua . Proc. Amer. Math. Soc. 103 (1988) 1305-1314. MR 955027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] E. Michael. A note on a selection theorem . Proc. Amer. Math. Soc. 99 (1987) 575-576. MR 875402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Ryuji Maehara. On a connected dense proper subgroup of ${\bf R}\sp 2$ whose complement is connected . Proc. Amer. Math. Soc. 97 (1986) 556-558. MR 840645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. F. Dickman. A strong form of the Phragm\'en-Brouwer theorem . Proc. Amer. Math. Soc. 90 (1984) 333-337. MR 727261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gerald Beer. Which connected metric spaces are compact? . Proc. Amer. Math. Soc. 83 (1981) 807-811. MR 630059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Harvey Rosen. Connected projections of blocking sets of $I\sp{n}\times M$ . Proc. Amer. Math. Soc. 79 (1980) 335-337. MR 565366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Donald G. Hartig. Local connectedness and pseudocompactness in completely regular spaces . Proc. Amer. Math. Soc. 68 (1978) 117-120. MR 0461425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2